# SDR 96ZZZX3827

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300LH
- Make and model: Israel 1124
- Aircraft serial: 312
- System (JASC): 2710 · Aileron Control System
- Part: Control System
- Part number: 5135123
- Condition: Corrosion
- Location: Lt/Rt Aileron
- Part time: 5,950 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AILERON CONTROL SYSTEM, LT AND RT, CORROSION.
